researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Eur. J. Comb.
Home
Index
Info
Issue
Volume
6
, Issue
3
201
--
203
Noga Alon
,
Paul Erdös
.
An Application of Graph Theory to Additive Number Theory
205
--
210
Noga Alon
,
Zoltán Füredi
,
Meir Katchalski
.
Separating Pairs of Points by Standard Boxes
211
--
214
Noga Alon
,
Gil Kalai
.
A Simple Proof of the Upper Bound Theorem
215
--
216
Andries E. Brouwer
,
Dale M. Mesner
.
The Connectivity of Strongly Regular Graphs
217
--
226
Vasek Chvátal
.
Cutting Planes in Combinatorics
227
--
231
Ales Drápal
,
Tomás Kepka
.
Sets of Associative Triples
233
--
243
Peter Frankl
,
Gyula O. H. Katona
.
Polytopes Determined by Hypergraph Classes
245
--
251
Huiling Li
.
Two Pairs of Simply Connected Geometries
253
--
256
Stephen C. Locke
.
A Basis for the Cycle Space of a 2-connected Graph
257
--
264
Gert Sabidussi
.
On Maps Related to Halin Separation Lattices
265
--
269
Rudolf Scharlau
.
Metrical Shellings of Simplicial Complexes
271
--
277
Boris M. Schein
.
Semigroups Characterizing Hypergraphs
279
--
285
Hannu Tarnanen
,
Matti J. Aaltonen
,
Jean-Marie Goethals
.
On the Nonbinary Johnson Scheme
287
--
288
James W. Walker
.
A Poset which is Shellable but not Lexicographically Shellable